# SDR KPVA200619

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 40,929 hours, 67,244 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Alt Release Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT ON AFTER GEAR UP SELECTION.  CLEARED VIA CHECKLIST, FOUND ALTERNATE RELEASE DOOR NOT FULLY CLOSED.  VERIFIED WITH CAPTAIN THAT LANDING GEAR ALTERNATE RELEASE DOOR NOT FULLY CLOSED DURING FLIGHT.  NO DEFECTS NOTED.
